# SDR YENA2023042500433

- Difficulty date: April 19, 2023
- Submitted: April 25, 2023
- Operation: Air carrier
- Aircraft: N624JB
- Make and model: Airbus A320-232
- Aircraft serial: 02520
- Aircraft time: 66,308 hours, 23,852 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"DURING HEAVY MAINTENANCE" : CRACK INTERNAL STRUCTURE SECTION CONNECTION AT LEVEL FR 68 AND AT LEVE L STR 23L AT AFT GALLEY AREA; REF AEROMAN N/R 2023-137154, REMOVED AND REPLACED SECTION CONNECTING AND FASTENERS LOC, INTERNAL STRUCTURE AT LEVEL FR 68 AND  AT LEVEL STR 23L AT AFT GALLEY AREA I.A.W A 320 SRM 51-42-11 AND 51-72-11 AND DWG D53470150.
